# SDR FDEA201009273753

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 82,577 hours, 33,866 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E TELESCOPIC DUCT CUTOUT FOUND CRACK AT 2 LOCATIONS.   TRIMMED AND REPAIR CARRIED OUT IAW EA 8-5710-143751, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
